Families of elliptic curves with rational torsion points of even order

Boris M. Bekker, Yuri G. Zarhin

Research outputpeer-review

Abstract

We construct explicitly versal families of elliptic curves with rational points of order 4, 6, 8, 10, and 12, respectively. In the last section, we construct versal families of elliptic curves in characteristic 2 that admit a rational point of order 4 or 8.

Original languageEnglish
Title of host publicationALGEBRAIC CURVES AND THEIR APPLICATIONS
EditorsL Beshaj, T Shaska
PublisherAmerican Mathematical Society
Pages1-32
Number of pages32
DOIs
Publication statusPublished - 2019

Publication series

NameContemporary Mathematics
PublisherAMER MATHEMATICAL SOC
Volume724
ISSN (Print)0271-4132

Cite this

Bekker, B. M., & Zarhin, Y. G. (2019). Families of elliptic curves with rational torsion points of even order. In L. Beshaj, & T. Shaska (Eds.), ALGEBRAIC CURVES AND THEIR APPLICATIONS (pp. 1-32). (Contemporary Mathematics; Vol. 724). American Mathematical Society. https://doi.org/10.1090/conm/724/14582